# SDR CA160125007

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,920 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 12,526 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) EN-ROUTE THE CREW EXPERIENCED A LOSS OF HYDRAULIC FLUID IN THE NR 1 SYSTEM. THEY ELECTED TO DIVERT AS A PRECAUTION. DURING THE APPROACH, THE NR 1 FLUID LEVEL DECAYED TO 25% SO THE CREW REQUESTED EMERGENCY SERVICES AND LANDED WITHOUT INCIDENT.   THE NR 1 HYDRAULIC ENGINE DRIVEN PUMP WAS REPLACED IN ACCORDANCE WITH AMM 29-11-01. THE RETURN TO SERVICE WAS CONDUCTED. AS PER THE AMM 29-10-00, THE HYDRAULIC SYSTEM WAS FLUSHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
